# SDR MWEA00041

- Difficulty date: February 10, 2000
- Submitted: February 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 81,217 hours, 91,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135963
- Condition: Damaged
- Location: Bs 880
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FUSELAGE STATION 880 AT LONGERON 12 RIGHT TO HAVE HEAT DAMAGE.  MAINTENANCE FABRICATED AND INSTALLED FRAME REPAIR.
